Correction: Estimating the large mutation parameter of the Ewens sampling (Journal of Applied Probability (2017) 54 (42-54) DOI: 10.1017/jpr.2016.85)

Research output: Contribution to journalComment/debatepeer-review

Abstract

In the above paper we demonstrated the asymptotic normality of Kn in cases (A), (B), and (C1). The proof of Theorem 2 holds only in cases (A) and (B), and the error is contained in case (C1). In this correction, we provide the correct proof when case (C1) is considered (using the same notation as in the above paper). Description of the error. In the second and fourth equations in (15) of the above paper, (Formula presented).

Original languageEnglish
Pages (from-to)998-999
Number of pages2
JournalJournal of Applied Probability
Volume55
Issue number3
DOIs
Publication statusPublished - Sep 1 2018
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Correction: Estimating the large mutation parameter of the Ewens sampling (Journal of Applied Probability (2017) 54 (42-54) DOI: 10.1017/jpr.2016.85)'. Together they form a unique fingerprint.

Cite this